# SDR QXEA2012071500693

- Difficulty date: July 15, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 8,431 hours, 9,246 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0389
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 9,254 hours, 9,972 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 2 PROPELLER NEVER REACHED 1020 RPM.  PROPELLER REACHED 950 RPM AND TORQUE AT 92 PERCENT,  NR 1 ENGINE RUNS NORMALLY AFTER SELECTION TO PROPELLERS 900 RMP EVERYTHING FUNCTIONED NORMALLY.  REPLACED NR 2 OVERSPEED GOVERNOR IAW AMM TASK 61-20-26-000-801 AND 61-20-26-400-801.  OPS AND LEAK CHECKED GOOD.
